CSN Login
Members Online: 4

Taamoxifin

anneshe
Posts: 2
Joined: Jul 2001

Hi
I am supposed to go on to tamoxifin according to my surgeon. Six months after completing treatment i'm not sure whether i want any more drugs in this body of mine. I would love to hear how people are coping with it. Are they happy taking it?

cruf
Posts: 931
Joined: Oct 2000

Welcome! I've been on Tamoxifin since Oct. 2000. The only side affect I've had is Hot Flashes! They come and go. They seem to be a bit more now that the weather is warm but I don't know if that is just coincidence!All the other possible side affects are rare. The uterine cancer possibility is easy to monitor by having an ultrasound every 6 mos. If changes occur, they stop the meds until they reverse themselves then restart them.There is a new concern re: new tumors that may develop being more aggressive but they're still experimenting! Do some research,talk to your MDs. You have to make that final decision. I'm ok with it! Good luck! Cathy

cinder
Posts: 50
Joined: Jul 2001

I took tamoxifen for 5 years after my Chemotherapy and radiation, I wasn't too sure of it either but had no side effects from it.

ritaann
Posts: 11
Joined: Jul 2001

Tamoxifen has been recommended to me, too. I have talked to friends who have taken it. The side effects are scary. One friend told me she would rather have cancer again and stopped taking it after 2 yrs.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network